# SDR DALA2020101503365

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,703 hours, 23,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Disconnected
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST PRESSURIZATION AT FL350.  AN EMERGENCY WAS DECLARED WITH ATC AND AN EMERGENCY DESCENT TO 10,000 FEET WAS INITIATED.  THE AUTO 1 SYSTEM HELD TO 13,500 FEET THEN DECREASED TO NORMAL (5700 AT 20,000 FEET).  THE CREW WAS CLEARED TO COMPLETED THE FLIGHT AT FL200 BY MCC AND DISPATCH.  THE CREW HAD DONNED O2 MASKS, BUT NO CABIN MASKS WERE DEPLOYED OR USED.  CORRECTIVE ACTION: MAINTENANCE FOUND THE RT PACK CONDITIONED AIR BOOT WAS NOT CONNECTED DUE TO A LOOSE CLAMP.  THE DUCT AND CLAMP WERE RECONNECTED.
